Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Low T?
    avatar
    Anon_4371 posted:
    I just recently had my testosterone levels checked and the results were a bit confusing? My free level was 51, approximately 15 points above normal and my total level was 1,100, appx 200 points above normal, according to the testing laboratory. I am 42 years old and still exhibit signs and symptoms of low T. I've been on testosterone cypionate 200mg every 3 weeks. 6 weeks ago my free level was 2.4 points BELOW normal and my total level was at bottom at 240. The recent test was 3 days after I had my last shot. Problem is, my first shot I had back in February was the ONLY shot I saw any remarkable results from. After that, I was just getting stuck. Anyone else ever had this happen to them?
     
    avatar
    stev1022 responded:
    I have not had that issue.... A few months ago I had mine checked, and the first time total level was in the 400's somewhere... well, a friend of mine whom I met through this site told me that was low for my age and I should get it checked again.... I did, and it came back in the 200's. I just recently had my third shot. I have felt so much better, I can't even begin to explain to you. I get my blood levels checked again in a couple of weeks. I get a shot every 4 weeks, and they told me after the 3rd round of shots they wanted to check the labs again which is why I am going back in 2 weeks.
    It seems odd though that your levels dropped after you've been treated. There are different types of testosterone out there... maybe you need to be treated with a different one. I would definitely keep asking questions though.
     
    avatar
    july1936 replied to stev1022's response:
    I JUST TODAY WENT TO URO TO CHECK LAST BLOOD RESULTS AFTER BEING ON A COMPOUNDED TESTERONE CREAM FOR OVER 1 YEAR. ORG WAS 62 AND AFTER DOUBLING AMOUNT OF TESTOS I AM STILL ONLY 100. HE WANTS ME TO GO ON SHOTS BUT I WANT VERIFY IG MEDICARE PAYS FOR THEM.
     
    avatar
    ironbody replied to july1936's response:
    Medicare does pay for 80% of the shot expense for me. CoPay pays the rest. Seeing some improvement


    Spotlight: Member Stories

    email lrysport@gmail.com like to hear other stories

    Helpful Tips

    Tip
    It doesn't matter what you do in the bedroom as long as you dont do it in the street and frighten the horses.-- Mrs. Patrick Campbell ... More
    Was this Helpful?
    13 of 26 found this helpful

    Helpful Resources

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.